Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
nathanwj

Good effects gone! help!`

Recommended Posts

I was on a low dose of accutane for my weight, because i was a high-risk for side effects... i have only been off the medicine for about 4 months, and my acne is back... especially on my legs and arms... and my face is going to break out.. i can tell it is starting to already. any tips? sjould i go back on it? what will my derm probably say???

thnx guys...

Link to post
Share on other sites

a low dose for four months isn't enough to achieve remission usually. since you cannot tolerate a normal dose, you would have to take a low dose for a much longer amount of time. the goal is to get a cumulative dose of between 120 and 150mg/kg by the end of your course for the highest chance of a long or permanant remission.

and i really doubt the thing on your legs is acne. it may look like acne but is more likely keratosis pillars or something like that. as far as I know you can only get acne on the upper half of your body, because that's where the sebaceous glands are.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×